Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

Hep C And Diarrhea

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

hiv and hepc

Posted by Anonymous, 2 Replies
it has been 6 months since exposure started having diarrhea and
all my lymph nodes in my breast and under arm are swollen
soreness in my back. my stomach keeps burning. had ars 3 weeks
after exposure lymphadenopathy but it didnt hurt but my throat
was... Read more »

lymph nodes

Posted by Anonymous, 1 Reply
Have lymph nodes in my jaw and the pain is shooting to my ear and then my head. Afraid to take anything exposed to hiv
and hep c blood. Went ID doctor he said hepc can delay hiv
3 months. I am going to buy home acsess test today.
What scares me the... Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
Hello,

Since a suspicious heterosexual contact with a black prostitute in july 2006, I've experienced EVERY symptom on the HIV ARS-list (except fever) ...
These include :

Urticaria ( after 2 weeks)
Memory loss
Rashes all over my body, including palms... Read more »

Undetectable in 43 Days COMPLERA (one month)

Posted by livingthelife, 1 Reply
I am new to posting on this site as of today, but not new to reading it. I read it all the time and never found what I was exactly looking for regarding COMPLERA treatment. This is my first post.

On 03/26/14 I took a rapid-HIV test and was... Read more »
Ask the Experts

side effects from hepc 3a meds

What will my side effects be from the medicine fromthe treatment of the hepatitis c level 3a drugs be...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
There are a multitude of possible side effects. Most people experience feeling very tired, loss of appetite, possible weight loss, irritability...These are the common complaints. It is important to let your doctor know if you are feeling down since... Read more »

Freaked out that I am HIV+ & HepC+

Quick rundown:27yr old male/uncircumcised/frequent marijuana userHad GI problems (runny, pale colored stools) in april 2011 after unprotected sex in early January with a girl I met online. Stupid of me I know, tests were ran including an colonoscopy...
Erik Glenn, M.A.

Response from Erik Glenn, M.A.

Chicago Black Gay Mens Caucus
Thanks for your questions,It sounds like your paranoia over getting HIV is really haunting you. This out of control anxiety sounds like the reason you're having trouble believing your HIV tests (which kept telling you that you were... Read more »

Multiple false positives?

I was suffering from extreme nausea, weekly fevers, diarrhea, and elevated liver enzymes. My liver enzymes eventually went back down but I am still nauseated and extremely lethargic at times. A hepC Elisa was positive with indeterminate western...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,It is very difficult for me to determine exactly what is going on without a more complete medical history, full review of all of your laboratory tests and the benefit of a physical examination.From an HIV perspective you are HIV negative based... Read more »

Hep C and Ozone Treatment

Dear Doc,Im really thinking about doing an ozone regimen. I have just found an article on Hep C and ozone and there are some seriously reputable studies indicated. It looks to me as if the efficacy of Ozone is very extensive. Please read the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Kevin,Ozone therapy is not an effective treatment for hepatitis C (or any other ailment!) Save your time, energy and money. See below. (The same information about ozone and HIV applies equally well to Hepatitis C.)Dr. BobOzone Therapy Jun 23,... Read more »